Categories

Volume 8 Issue 10 (October, 2020)

Case Reports

Tramadol Induced Angioedema
Dr. Saurabh Pandey, Dr. Harender, Dr. Pratima Goyal, Dr. Arvind Chaudhary

Tramadol is a central analgesic whose analgesic action is accounted by action on opioid receptors and inhibition of serotonin and noradrenaline reuptake. It is considered a well-tolerated and safe analgesic and causes fewer adverse effects like CNS and respiratory depression, tachycardia, hypotension, coma etc compared to other opioids. Most common side effects due to tramadol is gastrointestinal upset (nausea and vomiting). It is 10 times less potent compared to morphine. The incidence of tramadol induced IgE mediated hypersensitivity reactions like anaphylaxis and angioedema is very rare with very few cases reported in literature till date. In this article we are reporting a case of tramadol induced angioedema in an adult patient. Keywords: Angioedema, Anaphylaxis, Hypersensitivity, Tramadol.

 
Abstract View | Download PDF | Current Issue


 
This work is licensed under a Creative Commons Attribution 3.0 License.  
?>